# SDR DXTA2023100297020

- Difficulty date: October 2, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500200
- Aircraft time: 8,312 hours, 6,541 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Motor
- Part number: 0110087721
- Part serial: 1A0005753
- Condition: Defective
- Location: Zone 300
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

VENTRAL RUD FAIL WHITE CAS: DURING ENROUTE CLIMB AT ABOUT FL350 WE GOT AN INTERMITTENT VENTRAL RUD FAIL WHITE CAS WHICH THEN STAYED ON PERMANENTLY UNTIL LANDING. WE LEVELED OFF AT FL380 AND MAINTAINED APPROXIMATEY 210KTS INDICATED FOR THE REST OF THE FLIGHT.  REMOVED AND REPLACED WITH C/P REPAIRED SERVO MOTOR IAW AMM 22-11-11. OPS CHECK COMPLETED OK PERFORMED SERVO LOG DOWNLOADS AND SENT TO CONTACT CENTER FOR REVIEW. REF AMM 31-41-05 CONTACT CENTER RESPONDED BACK THE FOLLOWING "PERFORM THE ELECTRICAL CHECKS GIVEN ON THE SUBTASK 810-110-A & SUBTASK 813-138-A, IF NO DISCREPANCY IS NOTED ON THE CHECKS, REPLACE AUTOPILOT VENTRAL-RUDDER SERVO ACTUATOR".  REMOVED CONNECTOR J1415 AND CHECK POWER AT PINS N AND P. 28VDC
